Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took medication for sore throat. Periods delayed, Pregnancy test positive. Effect of medicine on fetus?

Hi doc! I have some question because my last menstration is on nov3..i got sore troath on nov29 i got some pt test but the result is fair.ive take medicine levofloxaxine for 5 days..and on dec15 i try some pt tesst but the result is currious a lot because of the medicine ill is ok to my baby? Im worried a lot is there any side effects baby?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi rosalynlapuz,

Levofloxacine in an antibiotic and it is not recommended during pregnancy. It mainly causes the problem with the cartilage developement of baby.
Now since your pregancy is in the intitial stage and there will be no cartilage development at this stage, I think this is not going to harm your pregnancy.
I suggest you to consult your doctor before taking any medication and also try to have regular check ups for the pregnancy from now on.

Thanks and hope this will help you.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor